# SDR AU000100

- Difficulty date: February 10, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 330A25202003
- Condition: Cracked
- Location: Crew Compartment
- Component: Flight Compartme, Aerosp, 330A25202003
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT HEATED WINDSHIELD CRACKED WITH A BURNING SMELL COMING FROM THE BASE OF THE WINDSHIELD.  INVESTIGATION FOUND THAT THE RESISTORS IN THE WINDSHIELD WERE DEFECTIVE.
